Existence and continuous dependence for a class of neutral functional differential equations

Volume 64 / 1996

Loris Faina Annales Polonici Mathematici 64 (1996), 215-226 DOI: 10.4064/ap-64-3-215-226

Abstract

A general result on existence and continuous dependence of the solution for a quite wide class of N.F.D.E. is given. Further, an abstract equivalence is proved for three different formulations of N.F.D.E.

Authors

  • Loris Faina

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image